# SDR GTIA9700364

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 5754 · Leading Edge Devices
- Part: Fixed Vanes
- Condition: Out Of Adjust
- Location: Lt Le Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DTW - FLT 640 - AS FLAPS ARE PROGRESSIVELY EXTENDED, MORE AND MORE AILERON TRIM IS REQUIRED TO BE SELECTED TO MAINTAIN NEUTRAL TRIM.  AT 40 PERCENT OF FLAPS, 5 UNITS OF RIGHT WING DOWN TRIM IS REQUIRED.  FLAP POSITION ACCORDING TO THE GAUGE APPEARS TO BE THE SAME.  CHECKED LT FIXED VANES TOLERANCE.  FOUND OUT OF ADJUSTMENT.  ADJUSTED LT FIXED VANES IAW DC-9 MM 27-51-3.  CHECKED RT FIXED VANES.  FOUND IN TOLERANCE IAW DC-9 MM 27-51-3.  (X)
